# SDR JJBA20240205004

- Difficulty date: January 11, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, RH FR61 SIDE REINFORCEMENT DOUBLER AT FR61 BTW STR 7R-16R FOUND CORRODED. IN RF1, AT FR61, SIDE REINFORCEMENT DOUBLER BTW STR 7R-16R BLENDED OUT OF LIMIT. RF1, RH SIDE REINFORCEMENT DOUBLER AT FR61 BTW STR 7R-16R REMOVED FOR REPLACEMENT. INS RF1, RH FR61 SIDE REINFORCEMENT DOUBLER BTW STR 7R-16R REPLACED
